Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 310, NWS Little Rock, AR

July 23, 2013Conway County, Perry County, Yell County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 23, 2013, 3:39 PM CDT for Conway County, Perry County, Yell County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2013, 3:39 PM CDT (20:39 UTC)
Expired
Jul 23, 2013, 4:15 PM CDT
In force
36 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Perry County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WUUS54 KLZK 232039
SVRLZK
ARC029-105-149-232115-
/O.NEW.KLZK.SV.W.0310.130723T2039Z-130723T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
339 PM CDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
  NORTH CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...
  EXTREME NORTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS...

* UNTIL 415 PM CDT

* AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 2 MILES WEST OF PETIT JEAN STATE PARK...OR 12 MILES
  NORTHWEST OF PERRYVILLE...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PETIT JEAN STATE PARK...                    PETIT JEAN MTN...
  CARDEN BOTTOMS...     ADONA...              PONTOON...
  ADA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3512 9305 3513 9303 3516 9303 3518 9297
      3516 9279 3497 9286 3504 9308
TIME...MOT...LOC 2039Z 286DEG 12KT 3510 9295

$$

64
1 follow-up statement
850 
WWUS54 KLZK 232108
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 PM CDT TUE JUL 23 2013

ARC149-232119-
/O.CAN.KLZK.SV.W.0310.000000T0000Z-130723T2115Z/
YELL AR-
408 PM CDT TUE JUL 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN YELL
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3506 9307 3506 9305 3509 9303 3511 9304
      3511 9303 3511 9298 3513 9298 3517 9292
      3516 9279 3497 9286 3504 9308
TIME...MOT...LOC 2109Z 303DEG 10KT 3501 9291

$$

ARC029-105-232115-
/O.CON.KLZK.SV.W.0310.000000T0000Z-130723T2115Z/
CONWAY AR-PERRY AR-
408 PM CDT TUE JUL 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PERRY AND SOUTHWESTERN CONWAY COUNTIES UNTIL 415 PM CDT...

AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2
MILES SOUTHWEST OF ADONA...OR 7 MILES WEST OF PERRYVILLE...MOVING
SOUTHEAST AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  PETIT JEAN STATE PARK...                    PETIT JEAN MTN...
  ADONA...              ADA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3506 9307 3506 9305 3509 9303 3511 9304
      3511 9303 3511 9298 3513 9298 3517 9292
      3516 9279 3497 9286 3504 9308
TIME...MOT...LOC 2109Z 303DEG 10KT 3501 9291

$$

64

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:15 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 23, 2:15 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
215 PM CDT TUE JUL 23 2013

.DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION EACH
PERIOD AND ANY SEVERE STORM THREAT. TEMPERATURES WILL BE AROUND
NORMAL TO BELOW NORMAL VALUES THROUGH THE END OF THE WEEK AND
INTO THE WEEKEND.

MORNING CONVECTION OVER NE TO E AR HAS NOW MOVED SE OUT OF THE
CWA...WHILE EARLIER OUT FLOW BOUNDARIES HAVE SPARKED CONVECTION
DEVELOP OVER CENTRAL AR...AND IN THE LIT METRO AREA. EARLY
AFTERNOON STORM DID PRODUCE HEAVY RAIN...GUSTY WINDS AND SMALL
HAIL. CONVECTION WILL BE ISOLATED THIS AFTERNOON INTO THE EARLY
EVENING OVER AR WITH AN ISOLATED SEVERE STORM THREAT. ATMOSPHERE
REMAINS UNSTABLE AND MOIST WITH PRECIP WATER VALUE OF AROUND 2
INCHES...LI -5 TO -10...CAPE AROUND 4500 J/KG. THE UPPER PATTERN
REMAINS NORTHWEST AND SHORT WAVE ENERGY

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

WILL HAVE SOME CONVECTION IN THE FIRST PERIOD BASED ON CURRENT
TRENDS...MAINLY NORTHWEST TO CENTRAL WITH ACTIVITY MOVING S TO SE.
ISOLATED SEVERE THREAT WILL CONTINUE THIS AFTERNOON TO EVENING
BEFORE WINDING DOWN. TONIGHT ADDITIONAL CONVECTION IS EXPECTED AS
THE FRONT SAGS SOUTH CLOSER TO AR...AND SHORT WAVE ENERGY MOVES SE
IN THE UPPER FLOW. MODELS ARE CONSISTENT WITH SAGGING THE FRONT TO
NEAR THE AR AND MO STATE LINE AROUND 10Z TO 12Z WEDNESDAY. WITH
THE EXPECTED UPPER ENERGY...CHANCES OF CONVECTION WILL INCREASE
EARLY WEDNESDAY MORNING...AND BE OVER THE STATE MUCH OF WEDNESDAY.
MODELS HAVE THE FRONT AROUND CENTRAL AR MID DAY WEDNESDAY...THEN
SLOWLY DRIFT IT SOUTH TO SOUTHERN AR AROUND 00Z TO 06Z. CONVECTION
WILL ALSO GRADUALLY SLIDE SOUTH WITH THE BOUNDARY. THE CHANCE OF
RAIN SLOWLY MOVES SOUTH WEDNESDAY NIGHT AND POP FORECAST MOVES THE
BEST TO SOUTHERN AREAS. INTO THURSDAY CONVECTION CHANCES FOCUS
MORE OVER WESTERN TO CENTRAL AR. INTO FRIDAY...CONVECTION CHANCES
BECOME A BIT MORE WIDESPREAD OVER AR AS A SYSTEM OUT WEST MOVES
CLOSER TO AR AND DEVELOPS CONVECTION. TEMPS ARE EXPECTED TO BE
AROUND NORMAL TO A BIT BELOW NORMAL WITH CLOUDS AND RAIN CHANCES
IN THE FORECAST.

&&

.LONG TERM...SATURDAY THROUGH TUESDAY

THE PERIOD WILL INITIATE WITH A QUASI- STATIONARY FRONT DRAPED
ACROSS THE SOUTHERN PART OF THE STATE. MODELS CONTINUE TO SHOW
POSSIBLE MCS DEVELOPMENT SATURDAY WITH FEATURE EXITING THE AREA
SATURDAY EVENING. STILL ENOUGH DIFFERENCES BETWEEN THE MODELS NOT
TO GET REAL EXCITED ABOUT POPS BUT POTENTIAL IS THERE FOR SOME
LOCALLY HEAVY AMOUNTS. WILL CONTINUE TO BLEND FORECAST SOLUTIONS
THIS AFTERNOON.

THIS FEATURE WILL THEN BE FOLLOWED BY AN ADDITIONAL COLD FRONT
MOVING THROUGH WHICH WILL BRING IN CLEARING SKIES ALONG WITH A
COOLER AND DRIER AIR MASS ALONG WITH SLIGHTLY BELOW NORMAL
TEMPERATURES.

TOWARD THE END OF THE PERIOD...A NORTHWEST WIND FLOW ALOFT MAY BRING
A WEAK SYSTEM FROM THE PLAINS. KEPT SLIGHT CHANCES FOR SHOWERS AND
THUNDERSTORMS MONDAY NIGHT AS A RESULT...MAINLY ACROSS THE NORTHERN
HALF OF THE STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     73  87  67  87 /  60  60  20  10
CAMDEN AR         73  94  72  93 /  30  40  20  20
HARRISON AR       72  87  67  88 /  70  60  20  20
HOT SPRINGS AR    74  93  71  92 /  40  40  20  20
LITTLE ROCK   AR  74  92  71  90 /  50  50  20  20
MONTICELLO AR     73  93  71  92 /  40  40  30  20
MOUNT IDA AR      73  94  71  92 /  40  30  20  20
MOUNTAIN HOME AR  72  87  66  87 /  70  60  20  20
NEWPORT AR        74  87  68  87 /  60  60  20  10
PINE BLUFF AR     74  92  71  91 /  40  50  30  20
RUSSELLVILLE AR   74  91  69  90 /  50  50  20  20
SEARCY AR         74  89  70  88 /  50  50  20  10
STUTTGART AR      74  92  71  90 /  50  50  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...59 / LONG TERM...56
Hazardous weather outlook, Jul 23, 2:20 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK..UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
220 PM CDT TUE JUL 23 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
220 PM CDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AS THE AREA REMAINS IN A VERY WARM AND UNSTABLE AIRMASS.
SOME OF THE STORMS WILL BR STRONG WITH LARGE HAIL AND GUSTY WINDS
THE PRIMARY CONCERN BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED.

WHERE RAIN DOES NOT OCCUR...TEMPERATURES WILL TOP OUT IN THE 90S
THIS AFTERNOON. HUMIDITY LEVELS WILL BE HIGH ENOUGH TO CREATE HEAT
INDEX VALUES FROM 100 TO 104 DEGREES IN CENTRAL AND SOUTHERN
SECTIONS OF THE STATE.

A COLD FRONT WILL PUSH INTO THE AREA FROM THE NORTH TONIGHT. THE
FRONT IS EXPECTED TO TRIGGER ANOTHER ROUND OF THUNDERSTORMS ACROSS
THE NORTHERN AND CENTRAL COUNTIES. AREAS OF HEAVY RAIN ARE
ANTICIPATED...AND THERE COULD BE SOME SEVERE WEATHER. STRONG TO
DAMAGING WINDS AND HAIL ARE THE MAIN CONCERN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE AFOREMENTIONED FRONT WILL SLIDE INTO SOUTHERN ARKANSAS ON
WEDNESDAY BEFORE STALLING. THE FRONT WILL BE FOLLOWED BY SLIGHTLY
COOLER AND DRIER AIR ACROSS THE NORTHEAST HALF OF THE STATE.

ALONG AND NORTH OF THE FRONT...SMALL CHANCES FOR THUNDERSTORMS
ARE IN THE FORECAST WEDNESDAY AND THURSDAY.

IT WILL BECOME MORE ACTIVE FRIDAY INTO SATURDAY AS A NEW COLD
FRONT ARRIVES FROM THE PLAINS. AHEAD OF THE FRONT...A LARGE CLUSTER
OF SHOWERS AND THUNDERSTORMS SHOULD BUILD FROM KANSAS AND OKLAHOMA
INTO ARKANSAS. SEVERE WEATHER AND HEAVY RAIN ARE EXPECTED MAINLY
FROM LITTLE ROCK NORTHWARD...WITH HIT AND MISS STORMS FARTHER
SOUTH.

THE NEW FRONT WILL BE FOLLOWED BY BELOW NORMAL TEMPERATURES DURING
THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE NEEDED
TONIGHT AS A COLD FRONT PUSHES INTO THE STATE FROM THE NORTH.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46/56

In the hours before

Special weather statement, Jul 23, 2:36 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CDT TUE JUL 23 2013

ARZ012>014-022>024-031-032-232020-
CLEBURNE AR-CONWAY AR-FAULKNER AR-NEWTON AR-POPE AR-SEARCY AR-STONE
AR-VAN BUREN AR-
236 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHWESTERN STONE...
SOUTHWESTERN SEARCY...NORTHEASTERN POPE...SOUTHEASTERN NEWTON...
EXTREME NORTHERN FAULKNER...NORTHEASTERN CONWAY AND SOUTHWESTERN
CLEBURNE COUNTIES UNTIL 315 PM CDT...

AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
SHIRLEY TO 5 MILES SOUTH OF WOOLUM TO NEAR MOORE...AND MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND POSSIBLY SOME PEA SIZED HAIL.

* LOCATIONS IMPACTED INCLUDE...
  HEBER SPRINGS...      GREERS FERRY LAKE...  FAIRFIELD BAY...
  CLINTON...            WHIPPLE...
  SUGAR LOAF RECREATION AREA...               SOLO...
  SMYRNA...             SHIRLEY...            QUITMAN...
  OLD LEXINGTON...      MT EVANS...           MOORE...
  JERUSALEM...          HIGDEN...             GREERS FERRY...
  FAIRFIELD BAY MARINA...                     FAIRBANKS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3542 9194 3534 9239 3539 9287 3584 9316
      3569 9268 3575 9230
TIME...MOT...LOC 1935Z 324DEG 15KT 3566 9234 3562 9262
          3571 9296

226
Local storm report, Jul 23, 3:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     LONSDALE                34.54N 92.81W
07/23/2013                   GARLAND            AR   LAW ENFORCEMENT

            TREES WERE REPORTED DOWN AROUND LONSDALE.

&&

226
Local storm report, Jul 23, 3:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 SE MAGNET COVE        34.43N 92.81W
07/23/2013                   HOT SPRING         AR   LAW ENFORCEMENT

            TREES AND POWER LINES WERE BLOWN DOWN.

&&

57
Local storm report, Jul 23, 3:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     2 NW GLEN ROSE          34.48N 92.75W
07/23/2013                   HOT SPRING         AR   LAW ENFORCEMENT

            TREES AND POWER LINES WERE BLOWN DOWN.

&&

57
Local storm report, Jul 23, 3:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             6 NE CLINTON            35.64N 92.38W
07/23/2013  E0.75 INCH       VAN BUREN          AR   AIRPLANE PILOT

            DIME TO PENNY SIZED HAIL FELL AT THE CLINTON AIRPORT.

&&

57
Special weather statement, Jul 23, 3:36 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
336 PM CDT TUE JUL 23 2013

ARZ037-040-232120-
POLK AR-SCOTT AR-
336 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT AND EXTREME NORTHEASTERN
POLK COUNTIES UNTIL 415 PM CDT...

AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF OLIVER...OR 7 MILES SOUTHEAST OF
HARTFORD...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM AS WELL AS PEA
SIZED HAIL AND VERY HEAVY RAINFALL..

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            OLIVER...             MORGAN SPRINGS...
  LAKE HINKLE...        Y CITY...             WINFIELD...
  NEEDMORE...           HON...                CAUTHRON...
  BOLES...              BATES...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3496 9440 3495 9439 3496 9437 3496 9429
      3497 9424 3502 9424 3503 9423 3491 9388
      3469 9406 3490 9444
TIME...MOT...LOC 2036Z 299DEG 17KT 3493 9428

226

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:12 PM CDTSpecial Weather StatementLZKBradley43 min
Jul 23, 3:35 AM CDTSpecial Weather StatementLZKJackson45 min
Jul 23, 4:55 AM CDTFlash Flood WarningLZKJackson, Woodruff2 hr
Jul 23, 12:14 PM CDTSpecial Weather StatementLZKPulaski46 min
Jul 23, 12:30 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline45 min
Jul 23, 1:21 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline39 min
Jul 23, 1:45 PM CDTSpecial Weather StatementLZKSearcy45 min
Jul 23, 1:56 PM CDTSpecial Weather StatementLZKGarland, Saline44 min
Jul 23, 1:59 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline46 min
Jul 23, 2:06 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Jefferson, Montgomery, Perry and 2 more39 min
Jul 23, 2:36 PM CDTSpecial Weather StatementLZKVan Buren44 min
Jul 23, 2:39 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion51 min
Jul 23, 2:44 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline46 min
Jul 23, 2:48 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Van Buren42 min
Jul 23, 2:53 PM CDTSevere Thunderstorm WarningLZKConway, Newton, Pope, Searcy, Van Buren52 min
Jul 23, 3:13 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry32 min
Jul 23, 3:20 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren25 min
Jul 23, 3:27 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton33 min
Jul 23, 3:28 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring47 min
Jul 23, 3:36 PM CDTSpecial Weather StatementLZKScott44 min
Jul 23, 3:38 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson52 min
Jul 23, 3:44 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren31 min
Jul 23, 3:54 PM CDTFlash Flood WarningLZKGarland, Hot Spring2 hr
Jul 23, 3:54 PM CDTSpecial Weather StatementLZKStone46 min
Jul 23, 3:56 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Stone49 min
Jul 23, 4:06 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp, Stone39 min
Jul 23, 4:07 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Stone38 min
Jul 23, 4:07 PM CDTSevere Thunderstorm WarningLZKConway, Van Buren23 min
Jul 23, 4:09 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline51 min
Jul 23, 4:15 PM CDTFlash Flood WarningLZKBaxter, Fulton105 min
Jul 23, 4:20 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope25 min
Jul 23, 4:21 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas39 min
Jul 23, 4:27 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline, Yell48 min
Jul 23, 4:30 PM CDTSevere Thunderstorm WarningLZKScott, Yell30 min
Jul 23, 4:36 PM CDTSevere Thunderstorm WarningLZKMontgomery24 min
Jul 23, 4:36 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry24 min
Jul 23, 4:39 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Stone51 min
Jul 23, 4:46 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline29 min
Jul 23, 4:53 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton52 min
Jul 23, 4:56 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Scott, Yell34 min
Jul 23, 4:58 PM CDTFlash Flood WarningLZKGarland, Perry, Saline, Yell3 hr
Jul 23, 5:05 PM CDTFlash Flood WarningLZKBaxter, Fulton, Independence, Izard, Sharp, Stone3 hr
Jul 23, 5:12 PM CDTSevere Thunderstorm WarningLZKIndependence, Sharp33 min
Jul 23, 5:12 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline48 min
Jul 23, 5:14 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell46 min
Jul 23, 5:25 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike50 min
Jul 23, 5:37 PM CDTSpecial Weather StatementLZKMarion43 min
Jul 23, 5:44 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring31 min
Jul 23, 5:54 PM CDTFlash Flood WarningLZKBaxter, Fulton, Marion3 hr
Jul 23, 5:58 PM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery, Yell3 hr
Jul 23, 6:13 PM CDTSevere Thunderstorm WarningLZKClark, Pike47 min
Jul 23, 6:34 PM CDTSevere Thunderstorm WarningLZKLogan, Yell41 min
Jul 23, 6:41 PM CDTSevere Thunderstorm WarningLZKBoone, Marion34 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.